# SDR SWAA2022021663275

- Difficulty date: July 16, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 34,892 hours, 20,833 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 45.5 SEAT TRACK AT BS 537.5-559 LOWER CROWN HAS WEAR AND CORROSION. / REMOVED CORROSION ON SEAT TRACK LBL 45.5 AT BS. 537.5 - 559 FOUND TO BE OUT OF LIMITS PER SRM 53-00-52-1A-1R&R'D SEAT TRACK AT LBL45.5 BS 537.5-727B IAW SRM 51-40-02
